Authors:
Ulrich Abel Department MND, Technische Hochschule Mittelhessen, Wilhelm-Leuschner-Straße 13, 61169 Friedberg, Germany

Search for other papers by Ulrich Abel in
Current site
Google Scholar
PubMed
Close
and
Vijay Gupta Department of Mathematics, Netaji Subhas University of Technology, Sector 3 Dwarka, New Delhi 110078, India

Search for other papers by Vijay Gupta in
Current site
Google Scholar
PubMed
Close
Open access

In this paper, we propose some new positive linear approximation operators, which are obtained from a composition of certain integral type operators with certain discrete operators. It turns out that the new operators can be expressed in discrete form. We provide representations for their coefficients. Furthermore, we study their approximation properties and determine their moment generating functions, which may be useful in finding several other convergence results in different settings.

  • [1]

    Abel, U. and Ivan, M. On a generalization of an approximation operator defined by A. Lupaş. Gen. Math. 15, 1 (2007), 2134.

  • [2]

    Abramowitz, M. and Stegun, I. (Eds.) Handbook of Mathematical Functions with Formulas, Graphs and Mathematical Tables. National Bureau of Standards Applied Mathematics Series 55, Issued June 1964, Tenth Printing, December 1972, with corrections.

    • Search Google Scholar
    • Export Citation
  • [3]

    Acu, A. M., Gupta, V., Rasa, I., and Sofonea, F. Convergence of special sequences of semi-exponential operators. Mathematics 10, 16 (2022), 2978.

    • Search Google Scholar
    • Export Citation
  • [4]

    Acu, A. M., Heilmann, M., Rasa, I., and Seserman, A. Poisson approximation to the binomial distribution: Extensions to the convergence of positive operators. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 117, 162 (2023).

    • Search Google Scholar
    • Export Citation
  • [5]

    Acu, A. M., Rasa, I., and Seserman, A. Composition and decomposition of positive linear operators (VIII). Axioms 12, 3 (2023), 228.

  • [6]

    Dixit, A., Kesarwani, A., and Moll, V. H. A generalized modified Bessel function and a higher level analogue of the theta transformation formula. J. Math. Anal. Appl. 459, 1 (2018), 385418.

    • Search Google Scholar
    • Export Citation
  • [7]

    I. S. Gradshteyn and I. M. Ryzhik Table of Integrals, Series and Products. A. Jeffrey and D. Zwillinger Eds., 7th edition, Elsevier, 2007.

    • Search Google Scholar
    • Export Citation
  • [8]

    Gupta, V. Convergence estimates for gamma operator. Bull. Malays. Math. Sci. Soc. (2) 43, No. 3 (2020), 20652075.

  • [9]

    Gupta, V. A form of Gamma operators due to Rathore. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat., RACSAM 117, Art. 81 (2023).

  • [10]

    Gupta, V. New operators associated with Bessel’s 𝐾 functions of second kind. Communicated.

  • [11]

    Gupta, V. New operators based on Laguerre polynomials. Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 19 (2024), 118.

  • [12]

    Gupta, V., Malik, N., and Rassias, Th. M. Moment generating functions and moments of linear positive operators. Modern Discrete Mathematics and Analysis (Edited by N. J. Daras and Th. M. Rassias), Springer 2017.

    • Search Google Scholar
    • Export Citation
  • [13]

    Gupta, V. and M. Th. Rassias Moments of Linear Positive Operators and Approximation. Series: SpringerBriefs in Mathematics, Springer Nature Switzerland AG (2019).

    • Search Google Scholar
    • Export Citation
  • [14]

    Gupta, V. and Srivastava, G. S. Simultaneous approximation by Baskakov-Szász type operators. Bull. Math Soc. Sci. Math. Roumanie (N. S.) 37 (85), 3/4 (1993), 7385.

    • Search Google Scholar
    • Export Citation
  • [15]

    Jain, G. C. and Pethe, S. On the generalizations of Bernstein and Szász–Mirakjan operators. Nanta Math. 10 (1977), 185193.

  • [16]

    Lupaş, A. The approximation by means of some linear positive operators. In: Approximation Theory (Proceedings of the International Dortmund Meeting IDoMAT 95, held in Witten, Germany, March 13–17, 1995), M. W. Müller, M. Felten, and D. H. Mache, eds. (Mathematical research, Vol. 86), AkademieVerlag, Berlin 1995, pp. 201229.

    • Search Google Scholar
    • Export Citation
  • [17]

    Magnus, W. and Oberhettinger, F. Formeln und Sätze für die speziellen Funktionen der mathematischen Physik. 2nd edition, Berlin, Göttingen, Heidelberg: Springer-Verlag, 1948.

    • Search Google Scholar
    • Export Citation
  • [18]

    Sucu, S., İcöz, G., and Varma, S. On some extensions of Szasz operators including Boas-Buck-type polynomials. Abstr. Appl. Anal. 2012, (2012), Art. 680340, 15 pages.

    • Search Google Scholar
    • Export Citation
  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)